Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 91, NWS Milwaukee, WI

December 5, 2016

NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2016, 9:12 AM CST. It took effect at Dec 5, 2016, 6:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Dec 5, 2016, 9:12 AM CST (15:12 UTC)
In effect from
Dec 5, 2016, 6:00 PM CST
Expired
Dec 9, 2016, 6:00 AM CST
In force
4 days
Issued by
NWS Milwaukee, WI

The text

As transmitted.

130 
WHUS73 KMKX 051512
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 AM CST MON DEC 5 2016

...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS...

.LOW PRESSURE TRACKING NORTH THROUGH MINNESOTA COMBINED WITH HIGH
PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE
NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT
ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN
THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND
COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT
MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT. 

THEN HIGH PRESSURE BUILDS INTO THE AREA...RESULTING IN A
TIGHTENING PRESSURE GRADIENT AND INCREASING WEST WINDS. THOSE
STRONG WEST WINDS COULD PERSIST THROUGH THURSDAY NIGHT AND AFFECT
MOST OF THE NEARSHORE WATERSBY THEN. FOR NOW...THE ADVISORY WILL
JUST GO THROUGH WEDNESDAY FOR AREAS NORTH OF PORT WASHINGTON.

LMZ643-052315-
/O.NEW.KMKX.SC.Y.0091.161206T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
912 AM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST WEDNESDAY. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING.
  WINDS WILL DIMINISH FOR A TIME ON TUESDAY...THEN SHIFT TO THE
  WEST AND INCREASE UP TO 30 KNOTS BY TUESDAY EVENING.

* WAVES: INCREASING TO 3 TO 5 FEET TONIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
15 follow-up statements
734 
WHUS73 KMKX 052113
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST MON DEC 5 2016

...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS...

.LOW PRESSURE TRACKING NORTH THROUGH MINNESOTA COMBINED WITH HIGH
PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE
NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT
ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN
THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND
COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT
MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT.

THE AREA OF LOW PRESSURE WILL MOVE NORTH OF THE REGION INCREASING
WEST WINDS. THOSE STRONG WEST WINDS COULD PERSIST THROUGH THURSDAY
NIGHT AND WILL AFFECT MOST OF THE NEARSHORE WATERS. FOR NOW...THE
ADVISORY WILL JUST GO THROUGH WEDNESDAY FOR AREAS NORTH OF PORT
WASHINGTON.

LMZ643-060515-
/O.CON.KMKX.SC.Y.0091.161206T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
313 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING UNTIL
6 PM CST WEDNESDAY...

* WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS BY THIS 
  EVENING. WINDS WILL DIMINISH FOR A TIME ON TUESDAY...THEN 
  SHIFT TO THE WEST AND INCREASE UP TO 30 KNOTS BY TUESDAY 
  EVENING. 

* WAVES: INCREASING TO 3 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
497 
WHUS73 KMKX 060245
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CST MON DEC 5 2016

...BRISK SOUTH WINDS FOLLOWED BY BRISK WEST WINDS...

.LOW PRESSURE OVER NORTHWEST MINNESOTA COMBINED WITH HIGH
PRESSURE TO THE EAST WILL BRING BRISK SOUTHERLY WINDS TO THE
NEARSHORE WATERS TONIGHT. THOSE WINDS WILL GUST ABOVE SMALL CRAFT
ADVISORY LEVELS NORTH OF PORT WASHINGTON. THERE WILL BE A LULL IN
THE WINDS FOR A TIME ON TUESDAY AS A TROUGH OF LOW PRESSURE AND
COLD FRONT SWEEP THROUGH. WINDS WILL SHIFT TO THE WEST BY ABOUT
MID AFTERNOON ON TUESDAY IN THE WAKE OF THE PASSING FRONT.

THE AREA OF LOW PRESSURE WILL MOVE NORTH OF LAKE SUPERIOR WITH 
INCREASING WEST WINDS. THOSE STRONG WEST WINDS COULD PERSIST
THROUGH THURSDAY NIGHT AND WILL AFFECT MOST OF THE NEARSHORE
WATERS. FOR NOW...THE ADVISORY WILL JUST GO THROUGH WEDNESDAY FOR
AREAS NORTH OF PORT WASHINGTON.

LMZ643-061045-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
845 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS: SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS
  WILL DIMINISH FOR A TIME ON TUESDAY...THEN SHIFT TO THE WEST AND
  INCREASE UP TO 30 KNOTS BY TUESDAY EVENING.

* WAVES: INCREASING TO 3 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
859 
WHUS73 KMKX 060940
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CST TUE DEC 6 2016

...BRISK WEST WINDS THIS AFTERNOON INTO WEDNESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE
MICHIGAN THIS AFTERNOON. BRISK WESTERLY WINDS WILL DEVELOP AND
CONTINUE INTO WEDNESDAY. 

LMZ644>646-061745-
/O.EXB.KMKX.SC.Y.0091.161206T2100Z-161207T1600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST WEDNESDAY. 

* WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE
  AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30
  KNOTS.

* WAVES: 1 TO 3 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-061745-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
340 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE
  AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30
  KNOTS.

* WAVES: 3 TO 4 FEET THIS MORNING THEN BECOMING 1 TO 3 FEET THIS
  AFTERNOON AND INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

MG
663 
WHUS73 KMKX 061516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CST TUE DEC 6 2016

...BRISK WEST WINDS THIS AFTERNOON INTO WEDNESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS EASTERN WISCONSIN AND LAKE
MICHIGAN THIS AFTERNOON. BRISK WESTERLY WINDS WILL DEVELOP AND
CONTINUE INTO WEDNESDAY.

LMZ643-062330-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
916 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE 
  AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 
  KNOTS. 

* WAVES: 3 TO 4 FEET THIS MORNING THEN BECOMING 1 TO 3 FEET THIS 
  AFTERNOON AND INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-062330-
/O.CON.KMKX.SC.Y.0091.161206T2100Z-161207T1600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 AM CST WEDNESDAY...

* WINDS: SOUTH WINDS SHIFTING TO WEST 15 TO 20 KNOTS DURING THE 
  AFTERNOON AND CONTINUING INTO WEDNESDAY. WIND GUSTS UP TO 30 
  KNOTS. 

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HALBACH

WWW.WEATHER.GOV/MKX
564 
WHUS73 KMKX 062130
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST TUE DEC 6 2016

...GUSTY WEST WINDS THROUGH WEDNESDAY AFTERNOON...

.WINDS HAVE SHIFTED TO THE WEST AND WILL BE GUSTY TONIGHT THROUGH
TOMORROW AFTERNOON. PEAK GUSTS OF 30 KNOTS ARE POSSIBLE GOING
THROUGH TOMORROW.

LMZ643-070530-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
330 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS: WEST 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS UP TO
  30 KNOTS.

* WAVES: 1 TO 3 BUILDING TO 2 TO 4 FEET OVERNIGHT INTO WEDNESDAY.
  HIGHER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-070530-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161207T1600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WINDS: WEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS
  UP TO 30 KNOTS.

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT INTO
  WEDNESDAY. HIGHER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HALBACH

WWW.WEATHER.GOV/MKX
404 
WHUS73 KMKX 070248
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST TUE DEC 6 2016

...BRISK WEST WINDS THROUGH WEDNESDAY AFTERNOON...

.LOW PRESSURE NEAR LAKE SUPERIOR WILL CAUSE GUSTY WEST WINDS THROUGH
WEDNESDAY AFTERNOON. PEAK GUSTS OF 30 KNOTS ARE POSSIBLE.

LMZ643-071100-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161208T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
848 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

* WINDS: WEST 15 TO 25 KNOTS THROUGH WEDNESDAY WITH GUSTS UP TO 
  30 KNOTS. 

* WAVES: 2 TO 4 FEET OVERNIGHT AND 2 TO 3 FEET WEDNESDAY. HIGHER
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-071100-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161207T1600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
848 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WINDS: WEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY MORNING WITH
  GUSTS UP TO 30 KNOTS.

* WAVES: 2 TO 4 FEET OVERNIGHT AND 1 TO 3 FEET WEDNESDAY. HIGHER
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
780 
WHUS73 KMKX 070902
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 AM CST WED DEC 7 2016

...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA BUT
STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-071715-
/O.EXT.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 AM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS. 

* WAVES: 1 TO 3 FEET BUT HIGHER TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
721 
WHUS73 KMKX 071454
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 AM CST WED DEC 7 2016

...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-072300-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
854 AM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER 
  GUSTS.

* WAVES: 1 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
862 
WHUS73 KMKX 072041
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
241 PM CST WED DEC 7 2016

...BRISK WESTERLY WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-080445-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
241 PM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER 
  GUSTS. 

* WAVES: 1 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
296 
WHUS73 KMKX 080244
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CST WED DEC 7 2016

...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-081045-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
844 PM CST WED DEC 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
592 
WHUS73 KMKX 080900
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 AM CST THU DEC 8 2016

...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-081700-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
312 
WHUS73 KMKX 081510
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 AM CST THU DEC 8 2016

...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-082315-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 AM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
197 
WHUS73 KMKX 082039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CST THU DEC 8 2016

...BRISK WEST WINDS CONTINUING INTO FRIDAY MORNING...

.A LARGE AREA OF LOW PRESSURE WILL MOVE ACROSS SOUTHERN CANADA
BUT STILL BRING BRISK WESTERLY WINDS TO LAKE MICHIGAN INTO EARLY
FRIDAY MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-090445-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
239 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
546 
WHUS73 KMKX 090251
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CST THU DEC 8 2016

...BRISK WEST TO NORTHWEST WINDS CONTINUING INTO EARLY MORNING...

.A LARGE AREA OF LOW PRESSURE OVER SOUTHEAST CANADA WILL STILL
BRING BRISK WEST TO NORTHWEST WINDS TO LAKE MICHIGAN INTO EARLY
MORNING. THE HIGH WAVES WILL OCCUR TOWARD THE OPEN WATERS.

LMZ643>646-091100-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
851 PM CST THU DEC 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
845 
WHUS73 KMKX 090910
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CST FRI DEC 9 2016

...BRISK WEST TO NORTHWEST WINDS DIMINISHING LATER THIS MORNING...

.THE GUSTY WEST TO NORTHWEST WINDS WILL GRADUALLY WEAKEN
THROUGHOUT THE MORNING. THE SMALL CRAFT ADVISORY WILL BE ALLOWED
TO EXPIRE AT 6 AM. 

LMZ643>646-091200-
/O.CON.KMKX.SC.Y.0091.000000T0000Z-161209T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CST FRI DEC 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS: WEST TO NORTHWEST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS
  BECOMING 10 TO 20 KNOTS AFTER SUNRISE. 

* WAVES: 2 TO 4 FEET...HIGHEST WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:20 AM CST, 5 hours 52 minutes earlier.

Area forecast discussion, Dec 5, 3:20 AM CST, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
320 AM CST Mon Dec 5 2016

.TODAY AND TONIGHT...Forecast confidence - Low to Medium.

Low clouds blanket southern WI and adjoining areas early this
morning and will persist through the morning as high pressure ridge
passes by to the south. Areas of fog will affect western CWA this
morning as boundary layer winds diminish a bit, however enough
mixing and stratus expected to prevent fog from becoming dense for a
prolonged period.

Currently thinking low clouds should eventually thin later today as
low level winds back to the south to southwest and additional drying
occurs above 1k feet.  Confidence in this happening shaky at this
point as fresh snowcover and lingering low level moisture may aid in
low clouds persisting.  Even if low clouds do dissipate later today,
upstream warm air advection ahead northern Plains low pressure will
bring mid-high level clouds across WI today and tonight.  Therefore,
wl not be too optimistic with any clearing and warming temps up
significantly today.

Northern Plains northward drifting low pressure will drag occluding
front into western WI late tonight.  Weak frontogenetical forcing
along boundary and approaching mid-level trof may generate just
enough lift for a patchy light mix of precipitation across the
western CWA after midnight tonight.

.TUESDAY...Forecast Confidence...Medium

The wave will roll through on Tuesday, dragging a cold front
through the area by the afternoon. Looks quite dry in the mid
levels most places, through soundings keep enough saturation for
some low pops in the north. Any light snow that does fall should
taper off by the afternoon hours behind the front. Highs will be
near normal.

.WEDNESDAY THOUGH FRIDAY...Forecast Confidence...High

High pressure will slowly move through the region Wed through
Fri. It will likely be mainly dry with below normal temps through
this period under the influence of the high. Not out of the
question to see a few snowflakes as a weak wave rolls through
Thursday, but not enough confidence for pops at this time.

.SATURDAY AND SUNDAY...Forecast Confidence...Medium

Models are in decent agreement in bringing snow chances back to
the area Saturday as a wave moves in behind the departing high.
Snow amounts look generally on the low end at this point...but
certainly a lot of time for details to change.

It looks dry Sunday per the ECMWF and Canadian solutions, though
the GFS does bring a second wave and a little more light snow.

Below normal temps are expected to continue for the weekend.

&&

.AVIATION/12Z TAFS/...

Widespread stratus and IFR/MVFR cigs across southern WI and
adjoining areas.  Stratus field has been partially eroding across
eastern IA but redeveloping farther south toward MO border and
moving northward.  Will hold on to stratus and low cigs for much of
the morning and then start to lift cigs and erode stratus later
today.  Confidence is low on timing and stratus may actually hang on
for longer due to strong elevated inversion perhaps trapping clouds
and moisture around 1K ft or lower.  Mid-high clouds will stream in
above stratus during the morning and persist over parts of the area
into tonight. Small chance for mixed light precipitation across
western area later tonight as frontal boundary approaches.

&&

.MARINE...

Lingering tighter pressure gradient in wake of low pressure trof
resulted in gusty west winds over the near shore waters overnight.
Racine Reef reported west gusts of 20-25 knots 06-07Z but have since
subsided to around 15kts.  Expect wind gusts to remain below 20
knots as high pressure passes by to the south of Lake Michigan this
morning.  Winds will back to the south to southeast this afternoon
and tonight. Second low pressure area moving through the northern
plains tonight will result in increasing low level winds overnight.
Steep low level lapse rates due to lingering warm lake surface
temperatures may allow gusts to reach Small Craft Advisory levels
for a time tonight north of Port Washington, however not enough
confidence at this time to pull trigger on advisory.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
Tuesday THROUGH Sunday...DDV
Hazardous weather outlook, Dec 5, 9:09 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 AM CST MON DEC 5 2016

WIZ046-047-051-052-056>060-062>072-061515-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
909 AM CST MON DEC 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON CST TODAY FOR
IOWA...LAFAYETTE AND GREEN COUNTIES. AREAS OF DENSE FOG ARE
EXPECTED IN THESE AREAS...WITH SOME FREEZING FOG POSSIBLY
CREATING SLIPPERY SPOTS ON UNTREATED ROADS.

AREAS OF FOG AND FREEZING FOG ARE EXPECTED OVER THE REST OF SOUTH
CENTRAL WISCONSIN THIS MORNING. THE FOG AND REMAINING SNOW ON
UNTREATED ROADS MAY CAUSE SOME SLIPPERY SPOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER YOUR SNOWFALL
REPORTS FROM SUNDAY ARE APPRECIATED.

LMZ643>646-061515-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
909 AM CST MON DEC 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING TONIGHT NORTH OF
PORT WASHINGTON...FOR INCREASING SOUTH TO SOUTHEAST WINDS AND
BUILDING WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY NORTH OF
PORT WASHINGTON...AS SOUTH TO SOUTHEAST WINDS VEER WEST BY TUESDAY
AFTERNOON...AND BECOME GUSTY LATER TUESDAY AFTERNOON INTO
WEDNESDAY. THE HIGHEST WAVES WILL REMAIN OVER THE OPEN WATERS OF
LAKE MICHIGAN.

LOW PRESSURE JUST NORTH OF THE GREAT LAKES WILL RESULT IN PERIODS
OF SMALL CRAFT ADVISORY LEVEL CONDITIONS FROM WEDNESDAY NIGHT INTO
FRIDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Dec 5, 6:59 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 AM CST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     SNOW             SHEBOYGAN               43.75N 87.72W
12/05/2016  M2.0 INCH        SHEBOYGAN          WI   PUBLIC

            STORM TOTAL FROM SUNDAY. 2 INCHES ON GRASS. LESS THAN AN
            INCH ON PAVEMENT.

&&

MBK
Local storm report, Dec 5, 7:36 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             2 SSE GREENBUSH         43.75N 88.07W
12/05/2016  M2.0 INCH        SHEBOYGAN          WI   CO-OP OBSERVER

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 8:53 AM CSTDense Fog AdvisoryMKXGreen, Iowa, Lafayette3 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.